# SDR DXTA200300065

- Difficulty date: July 8, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 212 hours, 138 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Vent Line
- Condition: Out Of Position
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WING TANK  "FULL R AMBER CAS" MESSAGE ILLUMINATED IN CRUISE FLIGHT 10 MINS AFTER LEVELING AT FL 290.  FUEL GAUGES SHOWED 2460LB BOTH SIDES.  VISUAL INSPECTION IN AIR SHOWED FUEL VENTING OUT OF RIGHT WING.  INSPECTED INBOARD AND OUTBOARD TRANSFER FLOAT VALVES, NO DEFECT NOTED.  INSPECTED INBOARD VENT TUBE AND FOUND THE GAP BETWEEN UPPER EDGE AND UPPER WING SKIN OUT OF TOLERANCE, REPOSITIONED RIGHT INBOARD VENT TUBE, OP'S CHECK GOOD IAW CESSNA 750 MM CH 28-10-04.
